Cholesterol Support
7,591 members2,164 posts

In only three days I ham having bad reaction

I was put on lipitor last year and had a bad reaction with muscle cramping. I went in for physical this year and doctor wanted to try another brand of statin. I've only been on it three days and my left hand is killing me. I cannot bend my fingers nor straighten them out. Has anyone had a reaction this fast. It feels like someone has hit my hand with a hammer!

6 Replies
oldestnewest

Rosemary, go back to the doctors right away and let him know. Some people have difficulty in tolerating any type of statin. If your body is reacting so severely it is telling you something is definitely wrong. What is your blood pressure normally like ?

Reply

BP is 120/78 last I had it checked.

Reply

Different medicine react with people in different wars!

Please go to your GP or A&E.

There a number of statin available form NHS. your GP may be able to find one that has less side effect. Are you on any other medication?

Reply

Your BP was obviously o.k. Don't hesitate to go back to your doctor on Monday or to A & E. Your body is telling you in no uncertain terms that it needs help. If it was me I would stop taking the statin immediately to see if the pain goes away but I would never suggest anyone ignore medical advice

Reply

Stopped taking it Friday, my hand is bright red but the pain is gone. No pain in my arms anymore either.

Reply

vitamin k2 helped me get my joints back to normal after statins , I will never take another statin again was tried on 4 different ones. I now take opti-omega 3s, plant sterols

Reply

You may also like...